MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRACOR; BREAST TISSUE MARKER

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRACOR; BREAST TISSUE MARKER
Model Number SMUC10H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.(expiry date: 02/2024).
 
Event or Problem Description
It was reported that during an ultrasound guided breast tissue marker placement procedure through normal density tissue, an mammogram examination demonstrated that the deployed marker alleged broken into two pieces in patient breast.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 2020394-2021-02119 was a duplicate record and was opened in error.The event details are being captured under complaint file # (b)(4) and was reported to the fda under mfr rpt# 2020394-2021-02086.H10: d4 (expiry date: 02/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.
 
Event or Problem Description

Brand Name
SENOMARK ULTRACOR
Common Device Name
BREAST TISSUE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13092312
Report Number2020394-2021-02119
Device Sequence Number19882044
Product Code NEU
UDI-Device Identifier00801741032394
UDI-Public(01)00801741032394
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMUC10H
Device Catalogue NumberSMUC10H
Device Lot NumberVTFP00127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale